Vol. 2, No. 2, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 3, 361–540
Issue 2, 181–359
Issue 1, 1–179

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Addresses
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 2, No. 2, 2009

Generating and zeta functions, structure, spectral and analytic properties of the moments of the Minkowski question mark function

Giedrius Alkauskas

The index of a vector field on an orbifold with boundary

Elliot Paquette and Christopher Seaton

On distances and self-dual codes over $F_q[u]/(u^t)$

Ricardo Alfaro, Stephen Bennett, Joshua Harvey and Celeste Thornburg

Bounds for Fibonacci period growth

Chuya Guo and Alan Koch

Ordering BS$(1,3)$ using the Magnus transformation

Patrick Bahls, Voula Collins and Elizabeth Heron

Congruences for Han's generating function

Dan Collins and Sally Wolfe

On the existence of unbounded solutions for some rational equations

Gabriel Lugo